IBN
Închide
Selectează perioada
Print PDF

Prezenţa autorilor din străinătate în revista Buletinul Academiei de Ştiinţe a Moldovei. Matematica

Afisarea articolelor: 1-20(294)
2020
1. ABU-SALEEM, A., Al al-Bayt University Marfaq, Iordania, BANARU, M., Смоленский государственный университет, Rusia, BANARU, G., Смоленский государственный университет, Rusia, STEPANOVA, L., Smolensk Physical and Mathematical Lyceum under MIFI, Rusia

Quasi-Kahlerian manifolds and quasi-Sasakian hypersurfaces axiom

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 75-68. ISSN 1024-7696. (Cat. A)
2. BRUK, V., Саратовский государственный технический университет имени Гагарина Ю.А., Rusia

On self-adjoint and invertible linear relations generated by integral equations

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 1(92), 121-106. ISSN 1024-7696. (Cat. A)
3. DANCHEV, P., Institutul de Matematică şi Informatică al AŞ a Bulgariei, Bulgaria

Commutative Weakly Tripotent Group Rings

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 29-24. ISSN 1024-7696. (Cat. A)
4. DRAGOMIR, S., College of Engineering and Science Victoria University, Australia

Inequalities of Hermite-Hadamard Type for K-Bounded Modulus Convex Complex Functions

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 23-11. ISSN 1024-7696. (Cat. A)
5. EMELICHEV, V., Institutul de Matematică şi Informatică al AŞM, Moldova, Republica, BUKHTOYAROV, S., Белорусский государственный университет, Belarus

On two stability types for a multicriteria integer linear programming problem

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 1(92), 30-17. ISSN 1024-7696. (Cat. A)
6. MOLDOVYAN, D., Institute for Informatics and Automation of Russian Academy of Sciences Sankt Petersburg, Rusia

New Form of the Hidden Logarithm Problem and its Algebraic Support

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 10-3. ISSN 1024-7696. (Cat. A)
7. MOLDOVYAN, N., Institutul de Matematică şi Informatică al AŞM, Moldova, Republica

Signature Schemes on Algebras, Satisfying Enhanced Criterion of Post-quantum Security

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 67-62. ISSN 1024-7696. (Cat. A)
8. SKURATOVSKII, R., Национальный технический университет Украины „Киевский политехнический институт имени Игоря Сикорского“, Ucraina

Commutator subgroup of Sylow 2-subgroups of alternating group and the commutator width in the wreath product

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 1(92), 16-3. ISSN 1024-7696. (Cat. A)
9. SOLTAN, V., Institutul de Matematică şi Informatică al AŞM, Moldova, Republica

Asymmetric Separation of Convex Sets

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 101-88. ISSN 1024-7696. (Cat. A)
10. SZIRMAI, J., Budapest University of Technology and Economics, Budapest, Ungaria

Interior angle sums of geodesic triangles in S2×R and H2×R geometries

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2020, nr. 2(93), 61-44. ISSN 1024-7696. (Cat. A)
2019
11. ANTAL, R., Chandigarh University, India, CHAWLA, M., Chandigarh University, India, KUMAR, V., Panipat Institute of Engineering and Technology, India

Statistical -Convergence in Intuitionistic Fuzzy Normed Spaces

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 3(91), 33-22. ISSN 1024-7696. (Cat. A)
12. BANARU, M., Смоленский государственный университет, Rusia, BANARU, G., Смоленский государственный университет, Rusia, MELEKHINA, T., Финансовый университет при Правительстве РФ, Rusia

A note on almost contact metric 2- and 3-hypersurfaces in W4-manifolds

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 1(89), 108-103. ISSN 1024-7696. (Cat. A)
13. DANCHEV, P., Institutul de Matematică şi Informatică al AŞ a Bulgariei, Bulgaria

n-Torsion Regular Rings

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 1(89), 29-20. ISSN 1024-7696. (Cat. A)
14. HADDOUCHI, F., University of Sciences and Technology of Oran-Mohammed Boudiaf (USTOMB), Algeria

A note on existence results for a nonlinear fourth-order integral boundary value problem

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 3(91), 9-3. ISSN 1024-7696. (Cat. A)
15. KAMALIAN, R.

Examples of bipartite graphs which are not cyclically-interval colorable

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 1(89), 126-123. ISSN 1024-7696. (Cat. A)
16. KOSTIC, M., Universite de Novi Sad, Serbie, Serbia

Asymptotically almost periodic and asymptotically almost automorphic vector-valued generalized functions

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 3(91), 53-34. ISSN 1024-7696. (Cat. A)
17. LEFEBVRE, M., Ecole Polytechnique de Montreal, Canada

Optimal control of a stochastic system related to the Kermack-McKendrick model

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 3(91), 64-60. ISSN 1024-7696. (Cat. A)
18. LLIBRE, J.

Limit cycles in continuous and discontinuous piecewise linear differential systems with two pieces separated by a straight line

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), 12-3. ISSN 1024-7696. (Cat. A)
19. LYMAN, F., Necunoscută, Ucraina, Ucraina, LUKASHOVA, T., Necunoscută, Ucraina, Ucraina, DRUSHLYAK, M., Necunoscută, Ucraina, Ucraina

Finite 2-groups with a non-Dedekind non-metacyclic norm of Abelian non-cyclic subgroups

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 1(89), 19-3. ISSN 1024-7696. (Cat. A)
20. MAHI, F., Department of Mathematics, University of Mostaganem (UMAB), Algeria, BELKHELFA, M., Mustapha Stambouli University, Algeria

On invariant submanifolds of S-manifolds

.
Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 1(89), 38-30. ISSN 1024-7696. (Cat. A)
 
 

1-20 of 294